International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2015 / Article

Retraction | Open Access

Volume 2015 |Article ID 382903 | 1 page | https://doi.org/10.1155/2015/382903

Retracted: Some Properties of Fuzzy Quasimetric Spaces

Received28 Dec 2014
Accepted28 Dec 2014
Published08 Jan 2015

The paper titled “Some Properties of Fuzzy Quasimetric Spaces” [1], published in International Journal of Mathematics and Mathematical Sciences, has been retracted as it is found to contain a substantial amount of material from a number of previously published papers. The most plagiarized papers are as follows: (1) A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems 64 (1994) 395–399; (2) A. George and P. Veeramani, On some results of analysis for fuzzy metric spaces, Fuzzy Sets and Systems 90 (1997) 365–368; (3) Valentin Gregori and Salvador Romaguera, Some properties of fuzzy metric spaces, Fuzzy Sets and Systems 115 (2000) 485–489; (4) Valentin Gregori and Salvador Romaguera, Fuzzy quasi-metric spaces, Applied General Topology, Volume 5, No. 1, 2004, pp 129–136; (5) J. H. Park, Intuitionistic fuzzy metric spaces, Chaos, Solitons and Fractals 22 (2004), 1039–1046.

References

  1. A. Mohamad, “Some properties of fuzzy quasimetric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 514747, 9 pages, 2010. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2015 International Journal of Mathematics and Mathematical Sciences. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

771 Views | 355 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder